# SDR DALA2018012300415

- Difficulty date: January 21, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 58,789 hours, 25,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Unknown
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK, R4 DOOR GIRT BAR NOT SECURED IN CARRIER.   INSTALLED DOOR SAFETY PIN AND INFLATION CYLINDER SAFETY PIN.   SECURED GIRT BAR AND CHECKED OPERATION IAW AMM 25-66-10.  OPS OK IAW AMM 25-66.  REMOVED AND STOWED THE SAFETY PINS. REINSTALLED DOOR BUSTLE.
